On D-stability and structured singular values

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

12 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)19-24
Journal / PublicationSystems and Control Letters
Volume24
Issue number1
Publication statusPublished - 9 Jan 1995
Externally publishedYes

Abstract

It is shown in this paper that there are close connections between the notion of D-stability of a real square matrix and several quantities related to the structured singular value. As a main result, we show that a real square matrix is D-stable if and only if the real structured singular value of some complex matrix is less than one. This condition implies that checking D-stability may in general be an NP-hard problem. Since the exact verification of D-stability is difficult, we provide several additional conditions that are either necessary or sufficient, and these conditions are also connected to the real or complex structured singular values. These results are further extended to the notion of strong D-stability. © 1995.

Research Area(s)

  • D-stability, Strong D-stability, Structured singular values

Citation Format(s)

On D-stability and structured singular values. / Chen, Jie; Fan, Michael K.H; Yu, Cheng-Ching.

In: Systems and Control Letters, Vol. 24, No. 1, 09.01.1995, p. 19-24.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review